# SDR 20001207SH006

- Difficulty date: October 24, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N695BK
- Make and model: Beech 400A
- Aircraft serial: RK235
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 45AS61015021
- Condition: Out Of Adj
- Location: Lt Flap
- Part time: 577 hours
- Component: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY LIGHT ILLUMINATED DURING LANDING.  ADJUSTED LEFT FLAP FOLLOW-UP SWITCH OUTPUT VOLTAGE TO ASYMMETRY DETECTOR IAW WITH THE RAYTHEON 400/400A MM.  OPERATIONAL CHECK GOOD.  (X)
